MathSciNet Relay Station
MathSciNet bibliographic data
MR1233487 (94k:11075) 11H31 (11H06 11H50)
Banaszczyk, W. New bounds in some transference theorems in the geometry of numbers. Math. Ann. 296 (1993), no. 4, 625–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement